# SDR SWAA2020010240129

- Difficulty date: December 10, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 45,358 hours, 22,512 cycles
- System (JASC): 5240 · Service Doors
- Part: Rib
- Part number: 141A651618
- Part serial: 001881
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR #5 RIB CRACKED IN RADIUS. / R&R R1 DOOR IAW AMM.
